Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.1924
This item is licensed with a CreativeCommons licence by-nc/4.0
Publisher DOI: 10.1590/S1678-58782010000100001
Title: An adaptive fuzzy dead-zone compensation scheme and its application to electro-hydraulic systems
Language: English
Authors: Bessa, Wallace Moreira 
Dutra, Max Suell 
Kreuzer, Edwin 
Keywords: adaptive algorithms;dead-zone;electro-hydraulic actuators;fuzzy logic;nonlinear control
Issue Date: 2010
Publisher: Brazilian Society of Mechanical Sciences and Engineering ; SciELO
Source: Journal of the Brazilian Society of Mechanical Sciences and Engineering 1 (32): 1-7 (2010)
Journal or Series Name: Journal of the Brazilian Society of Mechanical Sciences and Engineering 
Abstract (english): The dead-zone is one of the most common hard nonlinearities in industrial actuators and its presence may drastically compromise control systems stability and performance. Due to the possibility to express specialist knowledge in an algorithmic manner, fuzzy logic has been largely employed in the last decades to both control and identification of uncertain dynamical systems. In spite of the simplicity of this heuristic approach, in some situations a more rigorous mathematical treatment of the problem is required. In this work, an adaptive fuzzy controller is proposed for nonlinear systems subject to dead-zone input. The boundedness of all closed-loop signals and the convergence properties of the tracking error are proven using Lyapunov stability theory and Barbalat's lemma. An application of this adaptive fuzzy scheme to an electro-hydraulic servo-system is introduced to illustrate the controller design method. Numerical results are also presented in order to demonstrate the control system performance.
URI: http://tubdok.tub.tuhh.de/handle/11420/1927
DOI: 10.15480/882.1924
ISSN: 1806-3691
Institute: Mechanik und Meerestechnik M-13 
Type: (wissenschaftlicher) Artikel
Funded by: State of Rio de Janeiro Research Foundation (FAPERJ)
Appears in Collections:Publications (tub.dok)

Files in This Item:
File Description SizeFormat
v32n1a01.pdf1,24 MBAdobe PDFView/Open
Show full item record

Page view(s)

21
Last Week
1
Last month
2
checked on May 26, 2019

Download(s)

26
checked on May 26, 2019

Google ScholarTM

Check

Export

This item is licensed under a Creative Commons License Creative Commons